# SDR CA091210011

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,847 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 1296662
- Condition: Failed
- Location: Precooler
- Part time: 8,720 hours
- Component: Precooler
- Component part number: 32895625
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE PILOTS REPORTED A DUAL BLEED TRIP. BOTH BLEED TRIPS WERE SUCCESSFULLY RESET IN FLIGHT BY THE CREW.  MX CARRIED OUT A CHECK OF BLEED SYS AND REPLACED NR1 PRECOOLER CONTROL VALVE, NR 1 PRECOOLER CONTROL VALVE SENSOR AND NR2 PRECOOLER CONTROL VALVE SENSOR.   OTHER PART INFORMATION: ENG 1 PRE COOLER CONTROL VALVE SENSOR PN 129666-2, TSI 8823, CSI 7117, SN 11445 ENG 2 PRE COOLER CONTROL VALVE SENSOR PN 129666-2, TSI 10833, CSI 8656, SN 11066.
